Cases reported "Dysmenorrhea"

Filter by keywords:



Filtering documents. Please wait...

1/5. Fixed drug eruption to rofecoxib.

    Rofecoxib, used for dysmenorrhea, caused a herpetiform fixed drug eruption predominantly involving the lips with classic clinical and histological findings in a red-brown lesion on the dorsal hand.
- - - - - - - - - -
ranking = 1
keywords = eruption
(Clic here for more details about this article)

2/5. Fixed drug eruption to mefenamic acid: a report of three cases.

    mefenamic acid (Ponstan) is widely used in the treatment of dysmenorrhoea, menorrhagia, and musculoskeletal pain. Although only 17 cases of fixed drug eruption provoked by mefenamic acid have been reported in the world literature, in a 7-day period a further three patients with fixed drug eruption due to mefenamic acid presented to the dermatology out-patient clinic of the University Hospital of wales, Cardiff. The lesions of all the patients became inflamed within a few hours of taking the drug, but two of the three patients failed to appreciate the association. There have been no further episodes of inflammation since the patients avoided mefenamic acid.
- - - - - - - - - -
ranking = 1.2
keywords = eruption
(Clic here for more details about this article)

3/5. A fixed drug eruption to Baralgin (dipyrone) tablets.

    dipyrone-induced adverse skin reactions appear within the first seven days of drug administration, and the aetiology is often missed. A patient who regularly consumed dipyrone for dysmenorrhoea is presented. The adverse cutaneous manifestations may be predictive of the occurrence of severe haematological adverse reactions. Adverse drug reactions (ADR) should be documented, and initiation of ADR monitoring units in the Caribbean will be a step in establishing a data base of these events in Caribbean populations.
- - - - - - - - - -
ranking = 0.8
keywords = eruption
(Clic here for more details about this article)

4/5. Cutaneous reaction to naproxen.

    A 28-year-old woman with a previous atopic history had been complaining of itching and burning erythematous plaques or blister eruptions on her face and neck for the last 2 years. These lesions became red-brown and then disappeared in 1-2 weeks. However, the site of two of them had remained heavily pigmented after resolution. Sometimes, vesicular lesions affected the oral mucosa causing a burning sensation. She had noticed that these eruptions reappeared in the same location and related to menstruation (when she used to take naproxen sodium because of dysmenorrhea). Furthermore, pigmented sites became red-brown, elevated and itchy. These findings suggested a fixed drug eruption (FDE) due to naproxen, a sporadic clinical event previously reported only once. patch tests were performed on the back (normal skin) with a series of NSAIDs, and with naproxen both on the back and on previous FDE sites. The test were negative on the back, and on previous FDE sites the skin got dark. The value of this result as a diagnostic tool was unclear so we performed an oral challenge test with naproxen which proved the diagnosis definitely.
- - - - - - - - - -
ranking = 0.6
keywords = eruption
(Clic here for more details about this article)

5/5. Drug eruption due to Bufferin showing erythema exsudativum multiforme with a photo-recall-like phenomenon.

    A 21-year-old woman who had been taking several kinds of analgesics to treat dysmenorrhea developed episodic attacks of a purpuric macular eruption and a burning sensation on unexposed areas of the upper chest and back where she had sustained severe sunburn eight months earlier. Target-like lesions developed on these areas after intake of Bufferin, a combination of aspirin and dialuminate. After the eruptions had abated following systemic administration of a corticosteroid agent, a challenge test was performed, using a quarter of a tablet of Bufferin. The patient developed a temporary burning sensation and a erythematous color on the previously sunburned skin. We diagnosed this case as a drug eruption due to Bufferin showing erythema exsudativium multiforme with a photo-recall-like phenomenon. In our case, skin tests would be useful to confirm the causal drug.
- - - - - - - - - -
ranking = 1.4
keywords = eruption
(Clic here for more details about this article)


Leave a message about 'Dysmenorrhea'


We do not evaluate or guarantee the accuracy of any content in this site. Click here for the full disclaimer.